# SDR FDEA202405080615

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 98,237 hours, 23,254 cycles
- Engine: Ge CF680C2D1F
- Engine time: 66,482 hours, 13,647 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 66,482 hours, 13,647 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF ENGINE 1 COMPRESSOR STALLED WITH N1  ROLL BACK X 3. NO OTHER INDICATIONS. DUMPED 130K  AND RETURNED TO CDG.   REPLACED #1 ENGINE HP FUEL PUMP PER MM 73-12-01-4-1. REMOVED AND REPLACED #1 ENG HMU IAW AMM 73-21-01-4-1.  PERFORMED ENG #1 WET MOTOR TEST 01W AND ENG-UP LEAK TEST 10 IAW MM 71-00-00-5.  PERFORMED ENG-UP LEAK CHECK TEST 10 AND ECU RETURN TO SERVICE.  TESTED IAW MM 73-21-02-5-1 , NO LEAKS FOUND AND ALL TEST PASSED, IAW FIM  71-00  FAULT TREE, FIGURE 106.   PERFORMED ENGINE NR 1 POWER ASSURANCE TEST (06) IAW MM TASK   71-00-00-700-804, ALL PARAMETERS NORMAL,  ACFT OK FOR SERVICE.
